Domination versus edge domination on claw-free graphs

CİVAN Y., Deniz Z., YETİM M. A.

Discrete Applied Mathematics, vol.337, pp.171-172, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 337
  • Publication Date: 2023
  • Doi Number: 10.1016/j.dam.2023.05.002
  • Journal Name: Discrete Applied Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Applied Science & Technology Source, Compendex, Computer & Applied Sciences, INSPEC, MathSciNet, zbMATH
  • Page Numbers: pp.171-172
  • Keywords: Claw-free, Domination, Edge domination, Minimum maximal matching
  • Süleyman Demirel University Affiliated: Yes


When G is a (finite and simple) graph, we prove that its domination number is at most its edge-domination number if G is a claw-free graph with minimum degree at least two. That generalizes an earlier result of Baste et al. (2020) on cubic claw-free graphs.